Jump to content
Important Survey - Please Participate ×

Symptoms returning


[Fl...]

Recommended Posts

I have had a long break from nausea and dizziness during my taper. However this past week it has retuned and I’m kinda worried there is something going on. I have been holding on my cut for a trip so I don’t understand why this is happening. I’m wondering if something else is going on. I also feel like I’m being pulled to the ground when I walk. Is this normal?

Link to comment
Share on other sites

@[Fl...] I would definitely say you are experiencing normal withdrawal symptoms that WILL improve. Are you nervous about your trip or building it up in your mind that its causing some unnecessary fear and stress?

  • Like 1
Link to comment
Share on other sites

I hear you. I completed my taper, a poly taper of Valium-Baclofen-Gabapentin, about 6 weeks ago and my PAWS symptoms are that ''pulling'' sensation and various chest-back sensations. The pulling sensation is a very odd one. It's like it tries to stop me from moving or propelling myself forward. You are NOT ALONE!

  • Like 1
Link to comment
Share on other sites

Extreme dizziness, nausea, vomiting and diarrhea have been my burden for over two months. I'm terrified of now going out in case it comes on at its worst. I cannot stand up , sit up or even move when it happens. I'm boaty most days with buzzing in my head that varies. 

I know how you feel and to me what is happening to you is completely normal.

I wish you well and to heal soon

Birdypie

  • Like 1
Link to comment
Share on other sites

I am stressed about the vacation. I always get stressed before but I haven’t had the dizziness or nausea to prior trips. But it could be a possibility. Thanks for responding. 

Link to comment
Share on other sites

Hi Flower55,

I've had the same issue. I'd be holding and expecting to stabilize and lo and behold, new symptoms to scare me! I like what Sweetsurrender said and by your response, you recognize there is some stress involved in your upcoming vacation. 

I think the good news here is first, that you were wise to hold when you did. The second is that once you're on the way, your symptoms will probably feel much less noticeable and even minimal. There's nothing like vacationing to refresh a Benzo-depleted mind!

I also agree with Sweetsurrender regarding deep breathing. It's one of the few documented ways we can calm those nasty cortisol surges (if that's one of your symptoms.)

Warmly,

HC

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...